I started on 10 mgs of Lexapro and experienced tolerable but not fun side effects for about a month. After then, I started feeling a lot better. About a year later, my doctor and I decided to try 20 mgs. Again, I experienced tolerable but not fun side effects for about a month (maybe two at most) and then started feeling better. Again, after a year of being on 20 mgs, my doctor and I increased my medication to 30 mgs. This time I only experienced side effects for a couple weeks (one month max) and started feeling better. So, for me, the side effects lasted about a month with each increase in dosage. Hope this helpts, but it could really be different for anyone. If your side effects aren't tolerable for the time being, tell your doctor.
Need dosage info, but short answer is yes. Possible side effects central nervous system depression. But depends because you have no dosage information.
ive just started 10mg of lexapro last week for depression what is the best dosage because its not working
i took lexapro for about 6 months they had to keep increasing the dosage because it would work just for a little while i actually became allergic to the drug because of this. you should have done went thru all the symptoms of withdraw after a couple of weeks. talk to you dr.. as i said i ended up being allergic to it. because of the dosage changes and such. please talk to your dr. It took me about 3 weeks to stop feeling disoriented after I stopped lexapro
I take 10mg of Lexapro once daily, for depression and anxiety. I took several other antidepressants that didn't work or had to many side effects. There have been times that my anxiety or depression have gotten worse because of family illness or daily stress and the Dr. upped my dosage to 20mg. I have taken this for 5 years and can't imagine my life without it. I still get occasional depression, but it is nothing like it was before.. Hope this helps
I have taken them together and survived. 20 mg Lexapro with 5 mg Vicodin and 3 pints of beer. My doctor said the Lexapro and Vicodin are ok together as long as it is supervised and within the recommended dosage. The beer, probably not ok.
Lexapro is supposed to aid you in feeling less anxious, so if you feel more anxious when lowering dosage, even slightly, you may want to discuss that with your doctor, and if it persists he or she will most likely increase your dosage back to 20 mgs.
20mg is the highest dose proven to be effective.
never, just take your normal dosage. that's what my doctor said.
The usual dosage for adults is 20 mg, four times a day. However, the physician may recommend starting at a lower dosage and gradually increasing the dose to reduce the chance of unwanted side effects.
Paxil or Lexapro. Test for the correct dosage.
not sure, but i suggest gradually weaning yourself off (i.e. half your dosage, take it every other day, etc.)
I would suggest a small .5 mg dosage of Lorazipan. Depression seems to be at the root of panic attacks. Look into Paxil or Lexapro.
According to a physician, 20 mg/day is the highest dosage prescribed. Nevertheless, you need to speak to your physician to find out what dosage is appropriate for your situation.
Most often, the sedative used is from the family of benzodiazepines (Xanax, Valium, etc..). Each of them has its own half life, dosage and effects/possible side effect.
Antidepressants may take anywhere from 2 weeks to a month for the full effects to be felt. Increasing a dose can be much the same.
Yes. My girlfriend was prescribed both Lexapro and Xanax for sporadic severe anxiety and panic attacks resulting from a traumatic experience that had occured two years prior. She has been on it for about four weeks but the side-effects (nausea, constant drowsiness, impaired sex drive, 'spacing out') have become severe enough that she consulted her doctor was instructed to ditch the Xanax and take half of her Lexapro dosage. It appears that taking both would only be beneficial if the symptoms they are prescribed to cure are long-term and the patient fully understands the possible side-effects of the medication.Yes, the two drugs are not mutually exclusive. However, Xanax (aprazolam) being a temporary tranquilizer, is typically not prescribed or intended for long stretches of time. Tolerance and withdrawl/habit forming effects being part of the reason. Xanax has a half life of roughly 12 hours, which makes it ideal for dealing with bouts of isolated anxiety. Certain side effects can be exacerbated with the Xanax such as upset stomach, drowsiness and decreased libido but this you already know. In short, since I can't and won't tell you what to do, talk to your doctor and tell him or her everything.My Doctor prescribed both to me years ago. I was on Lexapro and Xanax 2mg and I'm fine.
I imagine it all depends on the person....everyone is different...some people need higher doses than others to have a reaction. if you feel that it isn't doing what it suggested then speak to your doctor and talk about other options or increasing the dosage.
The recommended dosage for Ambien is 10mg. You should talk to your doctor before increasing any medication's recommended dosage.
Hell no, Lexapro affects your brain in a much different way than acetaminophen, or tylenol. If anything you'll feel more drowsy with these two drugs, considering how both promote drowsiness: Lexapro by promoting the effects of seritonin, and acetaminophen by its analgesic (pain releiving) and anti-inflamitory effects. Of course it is always possible to overdose. It could be lethal if you were to take to much lexapro at once but if the majority of the lethal dose were tylonol than you would have a slow and very painful death due to liver and kidney failure that could take up to two weeks. So always take as directed and ask your doctor if your dosage seems potentially harmful.
You should discuss that with your doctor. Some psych drugs can take several weeks to have certain effects. Do not increase your dosage in the hope that it will make things go faster.
The effects of kratom vary depending on dosage size, body weight and tolerance.
Yes, that is a common reported side effect. This and other side effects will generally lessen and often go completely away with time. If after months of usage the side effects outweigh the benefits either dosage adjustments or complete change of medication should be determined between you and your mental health professional.